# SDR ABXA080208

- Difficulty date: July 10, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N773AX
- Make and model: Boeing 767281
- Aircraft serial: 22788
- Aircraft time: 50,498 hours, 38,495 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 96F667576507
- Condition: Corroded
- Location: Bs 424-500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK STA 424-500 HAD CORROSION RT BUTT LIVE 18.  REPLACED SEAT TRACK BS 325-555, RT BUTT LIVE 18 IAW B767 SRM.  (A)
